Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

35 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
An infinite dimensional umbral calculus
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures
Bogachev VI, Röckner M, Shaposhnikov SV (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Spectral analysis of non-local Schrödinger operators
Kondratiev Y, Molchanov S, Vainberg B (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 273(3): 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Laplace operators on the cone of Radon measures
Kondratiev Y, Lytvynov E, Vershik A (2015)
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Gibbs states over the cone of discrete measures
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Semigroup approach to birth-and-death stochastic dynamics in continuum
Finkelshtein D, Kondratiev Y, Kutoviy O (2012)
Journal of Functional Analysis 262(3): 1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Convolutions of singular measures and applications to the Zakharov system
Bejenaru I, Herr S (2011)
Journal of Functional Analysis 261(2): 478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Freeness of linear and quadratic forms in von Neumann algebras
Chistyakov G, Götze F, Lehner F (2011)
Journal of Functional Analysis 261(10): 2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796588
Ergodicity of non-equilibrium Glauber dynamics in continuum
Kondratiev Y, Kutoviy O, Minlos R (2010)
JOURNAL OF FUNCTIONAL ANALYSIS 258(9): 3097-3116.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913525
Function spaces of variable smoothness and integrability
Diening L, Hästö P, Roudenko S (2009)
Journal of Functional Analysis 256(6): 1731-1768.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635461
Continuity and generators of dynamical semigroups for infinite Bose systems
Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2009)
JOURNAL OF FUNCTIONAL ANALYSIS 256(5): 1453-1475.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
On non-equilibrium stochastic dynamics for interacting particle systems in continuum
Kondratiev Y, Kutoviy O, Minlos R (2008)
JOURNAL OF FUNCTIONAL ANALYSIS 255(1): 200-227.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597976
Holomorphic Bogoliubov functionals for interacting particle systems in continuum
Kondratiev Y, Kuna T, Oliveira MJ (2006)
JOURNAL OF FUNCTIONAL ANALYSIS 238(2): 375-404.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Uniqueness of diffusion generators for two types of particle systems with singular interactions
Kondratiev Y, Konstantinov AY, Röckner M (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 212(2): 357-372.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607311
On the relations between Poissonian white noise analysis and harmonic analysis on configuration spaces
Kondratiev Y, Kuna T, Oliveira MJ (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 213(1): 1-30.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616247
Stochastic dynamics of fluctuations in classical continuous systems
Albeverio S, Grothaus M, Kondratiev Y, Röckner M (2001)
JOURNAL OF FUNCTIONAL ANALYSIS 185(1): 129-154.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung